# SDR UPS09654759

- Difficulty date: February 10, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T220130A
- Part serial: 001476
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C RT WING I/B MAIN FLAP LOWER T/E MID AREA THE EXISTING REPAIR PATCH NON-STANDARD REPAIR     COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-03 PARA 5A(1) FIG 5 REV 43.
